Skip to main content
Log in

On the word problem for finitely-generated semigroups

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. E. I. Grindlinger, “The word problem for a class of semigroups with a finite number of defining relation,” Sib. Mat. Zh., V, No. 1, 77–85 (1964).

    Google Scholar 

  2. E. I. Grindlinger, “Solution of algorithmic problems for some classes of semigroups,” Candidate's Dissertation [in Russian], (1964).

  3. V. A. Osipova, “On the identity problem for finitely generated semigroups,” Dokl. Akad. Nauk,178, No. 5, 1017–1020 (1968).

    Google Scholar 

  4. S. I. Adyan, “Defining relations and algorithmic problems for groups and semigroups,” Tr. Matem. Inta AN SSSR, 85, (1966).

  5. M. D. Grindlinger, “On the word problem and the problem of conjugacy,” Izv. Akad. Nauk SSSR, Ser. Matem.,29, No. 2, 245–268 (1965).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 13, No. 1, pp. 198–210, January–February, 1972.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ustyan, A.E. On the word problem for finitely-generated semigroups. Sib Math J 13, 141–150 (1972). https://doi.org/10.1007/BF00967648

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00967648

Keywords

Navigation